# SDR COMA0760544

- Difficulty date: August 26, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N427CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7460
- Aircraft time: 17,275 hours, 14,240 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 7455001
- Part serial: 0080
- Condition: Faulty
- Location: Cockpit
- Part time: 17,280 hours, 14,245 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5618 - RECEIVED FLAP FAIL CAUTION MESSAGE AFTER LANDING.  REPLACED FLAP CONTROL HANDLE.  NO FURTHER DEFECTS.
